Alert archive / Colorado / Tornado Warnings in 2019
Tornado Warning 22, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jul 4, 2019, 10:54 PM MDT for Phillips County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2019, 10:54 PM MDT (04:54 UTC)
- Expired
- Jul 4, 2019, 11:15 PM MDT
- In force
- 21 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
County Phillips County, CO
The radar
The Goodland radar (KGLD), 139 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 9:08 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 4.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 2132 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
213
WFUS55 KBOU 050454
TORBOU
COC095-050515-
/O.NEW.KBOU.TO.W.0022.190705T0454Z-190705T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
1054 PM MDT Thu Jul 4 2019
The National Weather Service in Denver Colorado has issued a
* Tornado Warning for...
South central Phillips County in northeastern Colorado...
* Until 1115 PM MDT.
* At 1053 PM MDT, a confirmed tornado was located 5 miles southwest
of Holyoke, moving east at 10 mph.
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Holyoke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4044 10244 4060 10246 4061 10223 4044 10223
TIME...MOT...LOC 0453Z 266DEG 9KT 4053 10238
TORNADO...OBSERVED
HAIL...<.75IN
$$
RPK1 follow-up statement
367
WWUS55 KBOU 050514
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
1114 PM MDT Thu Jul 4 2019
COC095-050524-
/O.EXP.KBOU.TO.W.0022.000000T0000Z-190705T0515Z/
Phillips CO-
1114 PM MDT Thu Jul 4 2019
...THE TORNADO WARNING FOR SOUTH CENTRAL PHILLIPS COUNTY WILL EXPIRE
AT 1115 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
northeastern Colorado.
LAT...LON 4044 10244 4060 10246 4061 10223 4044 10223
TIME...MOT...LOC 0514Z 266DEG 9KT 4053 10232
$$
RPKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jul 4, 10:21 PM MDT, 33 minutes earlier.
Area forecast discussion, Jul 4, 10:21 PM MDT, 33 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1021 PM MDT Thu Jul 4 2019 .UPDATE... Issued at 1009 PM MDT Thu Jul 4 2019 Enough moisture, boundary interactions and energy still around for thunderstorms to continue forming over the southern urban corridor and southern foothills, and continue to move northeast. Better moisture and shear will allow for the storms to become stronger out over the eastern corner of the state. The tornado threat has passed, so the Watch has been cancelled and replaced with a Severe Thunderstorm Watch for Logan, Washington, Sedgwick and Phillips counties until 4am. High resolution models and ensembles showing the potential for showers and storms to continue over the metro areas through about midnight tonight, would not be surprised to see this with the propensity of the current convective regeneration. Main impacts from these storms will be lightning, brief heavy rain and small hail. Cold front pushing across NW Colorado may regenerate storms later in the night as well. Front should slip down the plains toward sunrise. Latest model guidance is less moist, not really wanting to have the low clouds form. Will have to continue watching the current weather and the high resolution model trends. && .SHORT TERM...(This evening through Friday) Issued at 220 PM MDT Thu Jul 4 2019 Cumulus fields have finally developed across the higher terrain and plains as the boundary layer works through a weak cap near 700mb. Persistent morning low clouds will likely keep temps 5-7 degF cooler than optimal. Ingredients still exist and may come together for strong to potentially severe storms across the eastern Palmer Ridge and plains for late afternoon and into tonight. Strengthening winds aloft from the back edge of an exiting jet to our north over the northern US great plains passes over NE CO in the 00Z to 03Z time frame. Forecast shear profiles still support strong multicell storms with a supercell or two possible across the far east plains. With an axis of high mixed layer CAPE values reaching the 3000 to 4500 J/kg range along the Platte River Valley, storm threats will be large hail, heavy rain, localized flooding and possible tornados mainly east of a Fort Morgan to Limon line. At this time, the thinking is for a lesser threat of strong storms across the southern I-25 Urban Corridor including Metro Denver and west Palmer. Similar to last evening, late night convection over Wyoming and Nebraska sends down another surge onto the plains. This east to northeast component to the winds should persist through the overnight hours and into Friday morning. This combined with thunderstorm development out on the CO eastern plains can't rule out another round of low clouds and potential fog for late tonight into early Friday morning period from cool and moist thunderstorm outflow against to higher terrain. For Friday, will expect a cooler day with another round of afternoon and evening thunderstorms after 18z. Water vapor channels indicate some subtropical moisture rounding the west side of the developing large ridge of high pressure centered over the Gulf and southern US. With forecast soundings indicating easterly surface flow up to approx 700mb, plenty of moisture should be available and held in place along the Front Range. With weak to moderate mid and upper level flow, concerns may be an issue for Friday afternoon and evening along the Front Range and plains if any storms fail to evacuate an area. With the forecast soundings indicating a deeper 4-6K ft warm layer under 0degC, while in a near saturated column and precipitable water values ranging from 0.90 to 1.20 inch along the Front Range, storms will likely drop heavy rain. .LONG TERM...(Friday night through Thursday) Issued at 220 PM MDT Thu Jul 4 2019 The unsettled weather pattern continues from the Front Range Foothills eastward across the plains through the weekend. The flow aloft will be moderate and and southwesterly, with a ridge of high pressure centered over TX and a trough over the Pacific Northwest. Friday night, the threat of severe thunderstorms and heavy rainfall will shift into the northeast plains, with isolated to scattered pops persisting along the urban corridor through the evening. An embedded disturbance appears to be brushing the forecast area at that time. CAPE and shear values support severe thunderstorms especially in the 00-03z window. ML CAPE values 2000-3000 j/kg from around Denver eastward. Low level moisture will linger across the northeast plains Saturday into Saturday evening. ML CAPE and shear values decrease, but still quite healthy ranging from 1000-1800 j/kg, with sufficient shear for marginal severe category across the plains. By early next week, the center of the ridge shifts west/southwest over Mexico, with the trough back over the northern Pacific. This will result in a relatively drier westerly flow aloft over Colorado and lesser thunderstorm coverage in the afternoon and evening. Pops will be more isolated over the mountains, with isolated to scattered late day storms over the plains. Temperatures will start to warm back up but remain slightly below normal for this time of year. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1010 PM MDT Thu Jul 4 2019 Continued isolated to scattered thunderstorms expected until about 06z around the terminals, then this activity should push east. Still holding onto an east to northeast component to the winds into the overnight hours, though some hints of drainage occurring. Not fully confident with a prolonged drainage pattern tonight due to continued thunderstorm development out on the eastern plains tonight. The possibility for another round of low clouds and potential fog exists for late tonight into early Friday due to cool and moist thunderstorm outflow against to higher terrain. Will expect another round of round of afternoon thunderstorms after 18z Friday with easterly surface winds expected. && .HYDROLOGY... Issued at 220 PM MDT Thu Jul 4 2019 Northeast Colorado will be in a moist environment for Friday as higher precipitable water values and weak easterly flow develops across the eastern plains. With sufficient daytime heating along with weak to moderate flow aloft, the potential for thunderstorms containing heavy rain will exist. Main areas of concern would be for strong storms that have difficulty moving off and away from an area. The particular areas to watch would be the burn scars and urban areas. No hydrologic highlights needed at this time. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Kriederman SHORT TERM...Fredin LONG TERM...Cooper AVIATION...Fredin/Kriederman HYDROLOGY...Fredin
Hazardous weather outlook, Jul 4, 10:52 AM MDT, 12 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1052 AM MDT Thu Jul 4 2019 COZ030>051-051700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1052 AM MDT Thu Jul 4 2019 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight The possibility for severe thunderstorms exists for later this afternoon and evening across the eastern plains. Weak thunderstorms will develop along Front Range by mid-afternoon before becoming stronger for areas mainly east of a Fort Morgan to Limon line. The strongest storms are expected to develop after 3pm and persist through late evening. The main hazards include large hail, damaging winds and heavy rain which could cause localized flooding. Tornados will be possible with the strongest storms. Residents in the area are urged to stay tuned into local weather outlets for the latest information. Further West near I-25 storms will be weaker and capable of light rain and some gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There will be good chance of afternoon and evening showers and thunderstorms over the plains on Friday. Chances will be a little higher for the plains late Saturday, with better chances over the mountains as well. The storms could produce heavy rain with a couple severe storms possible over the far east. The severe thunderstorms potential does not look to be as high as what is expected this afternoon. There will be a chance of late day showers and thunderstorms Sunday and Monday, with a slight chance on Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed after 2 pm with a focus on the eastern plains.
In the hours before
Local storm report, Jul 4, 6:41 PM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
641 PM MDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 SE KUTCH 38.84N 103.81W
07/04/2019 M1.00 INCH LINCOLN CO TRAINED SPOTTER
&&Local storm report, Jul 4, 6:42 PM MDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
642 PM MDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 SE KUTCH 38.84N 103.81W
07/04/2019 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0625 PM HAIL 2 N KEN CARYL 39.61N 105.15W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0636 PM HAIL LAKEWOOD 39.70N 105.11W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0628 PM HAIL 1 E EDGEWATER 39.75N 105.04W
07/04/2019 M1.00 INCH DENVER CO PUBLIC
REPORT VIA TWITTER.
0626 PM HAIL 1 SE MORRISON 39.64N 105.16W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0620 PM HAIL 2 SSE EDGEWATER 39.73N 105.05W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0555 PM HAIL 2 NE CHERRY CREEK RESER 39.65N 104.84W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1141.
0549 PM HAIL 2 NE GREENWOOD VILLAGE 39.64N 104.91W
07/04/2019 M0.88 INCH DENVER CO PUBLIC
0538 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/04/2019 M1.25 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0538 PM HAIL 1 SW LONE TREE 39.53N 104.90W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0535 PM HAIL 3 NW LONE TREE 39.57N 104.91W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1171.
0530 PM HAIL 2 N LONE TREE 39.57N 104.89W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0529 PM HAIL LONE TREE 39.54N 104.89W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0528 PM HAIL 1 WSW BUCKLEY AFB 39.70N 104.77W
07/04/2019 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0505 PM HAIL PARKER 39.51N 104.76W
07/04/2019 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0454 PM HAIL 1 E PARKER 39.51N 104.74W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0452 PM HAIL 2 E PARKER 39.50N 104.73W
07/04/2019 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0445 PM HAIL 2 E PARKER 39.51N 104.73W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0420 PM HAIL 2 ENE FRANKTOWN 39.40N 104.71W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0413 PM HAIL 7 SE CASTLE ROCK 39.31N 104.76W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0350 PM HAIL 1 S PARKER 39.49N 104.77W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
&&Local storm report, Jul 4, 6:44 PM MDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
644 PM MDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 NE KEN CARYL 39.59N 105.13W
07/04/2019 M1.50 INCH JEFFERSON CO TRAINED SPOTTER
0643 PM HAIL 3 NE ENGLEWOOD 39.68N 104.96W
07/04/2019 M1.00 INCH DENVER CO TRAINED SPOTTER
REPORTED AT UNIVERSITY OF DENVER, GE27.
0640 PM HAIL 5 SE KUTCH 38.84N 103.81W
07/04/2019 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0636 PM HAIL LAKEWOOD 39.70N 105.11W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0628 PM HAIL 1 E EDGEWATER 39.75N 105.04W
07/04/2019 M1.00 INCH DENVER CO PUBLIC
REPORT VIA TWITTER.
0626 PM HAIL 1 SE MORRISON 39.64N 105.16W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0625 PM HAIL 2 N KEN CARYL 39.61N 105.15W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0620 PM HAIL 2 SSE EDGEWATER 39.73N 105.05W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0555 PM HAIL 2 NE CHERRY CREEK RESER 39.65N 104.84W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1141.
0549 PM HAIL 2 NE GREENWOOD VILLAGE 39.64N 104.91W
07/04/2019 M0.88 INCH DENVER CO PUBLIC
0538 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/04/2019 M1.25 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0538 PM HAIL 1 SW LONE TREE 39.53N 104.90W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0535 PM HAIL 3 NW LONE TREE 39.57N 104.91W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1171.
0530 PM HAIL 2 N LONE TREE 39.57N 104.89W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0529 PM HAIL LONE TREE 39.54N 104.89W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0528 PM HAIL 1 WSW BUCKLEY AFB 39.70N 104.77W
07/04/2019 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0505 PM HAIL PARKER 39.51N 104.76W
07/04/2019 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0454 PM HAIL 1 E PARKER 39.51N 104.74W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0452 PM HAIL 2 E PARKER 39.50N 104.73W
07/04/2019 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0445 PM HAIL 2 E PARKER 39.51N 104.73W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0420 PM HAIL 2 ENE FRANKTOWN 39.40N 104.71W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0413 PM HAIL 7 SE CASTLE ROCK 39.31N 104.76W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0350 PM HAIL 1 S PARKER 39.49N 104.77W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
&&Local storm report, Jul 4, 7:19 PM MDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
719 PM MDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 NW COLUMBINE 39.63N 105.10W
07/04/2019 M1.50 INCH DENVER CO PUBLIC
&&Local storm report, Jul 4, 7:42 PM MDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
742 PM MDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL BROOMFIELD 39.92N 105.07W
07/04/2019 M1.00 INCH BROOMFIELD CO TRAINED SPOTTER
REPORTED AT BROOMFIELD BY KANSAS SPOTTER
SN523.
0640 PM HAIL 5 SE KUTCH 38.84N 103.81W
07/04/2019 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0636 PM HAIL LAKEWOOD 39.70N 105.11W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0630 PM HAIL 3 NW COLUMBINE 39.63N 105.10W
07/04/2019 M1.50 INCH DENVER CO PUBLIC
0628 PM HAIL 1 E EDGEWATER 39.75N 105.04W
07/04/2019 M1.00 INCH DENVER CO PUBLIC
REPORT VIA TWITTER.
0626 PM HAIL 1 SE MORRISON 39.64N 105.16W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0625 PM HAIL 2 N KEN CARYL 39.61N 105.15W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0623 PM HAIL 1 NE KEN CARYL 39.59N 105.13W
07/04/2019 M1.50 INCH JEFFERSON CO TRAINED SPOTTER
0620 PM HAIL 2 SSE EDGEWATER 39.73N 105.05W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0555 PM HAIL 2 NE CHERRY CREEK RESER 39.65N 104.84W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1141.
0549 PM HAIL 2 NE GREENWOOD VILLAGE 39.64N 104.91W
07/04/2019 M0.88 INCH DENVER CO PUBLIC
0538 PM HAIL 1 SW LONE TREE 39.53N 104.90W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0538 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/04/2019 M1.25 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0535 PM HAIL 3 NW LONE TREE 39.57N 104.91W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1171.
0530 PM HAIL 2 N LONE TREE 39.57N 104.89W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0529 PM HAIL LONE TREE 39.54N 104.89W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0528 PM HAIL 1 WSW BUCKLEY AFB 39.70N 104.77W
07/04/2019 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0505 PM HAIL PARKER 39.51N 104.76W
07/04/2019 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0454 PM HAIL 1 E PARKER 39.51N 104.74W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0452 PM HAIL 2 E PARKER 39.50N 104.73W
07/04/2019 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0445 PM HAIL 2 E PARKER 39.51N 104.73W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0420 PM HAIL 2 ENE FRANKTOWN 39.40N 104.71W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0413 PM HAIL 7 SE CASTLE ROCK 39.31N 104.76W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0350 PM HAIL 1 S PARKER 39.49N 104.77W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
&&Local storm report, Jul 4, 8:06 PM MDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
806 PM MDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL COPE 39.67N 102.85W
07/04/2019 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0750 PM HAIL 4 N LOVELAND 40.48N 105.07W
07/04/2019 E1.50 INCH LARIMER CO TRAINED SPOTTER
LASTED APPROXIMATELY 8 MINUTES.
0657 PM HAIL BROOMFIELD 39.92N 105.07W
07/04/2019 M1.00 INCH BROOMFIELD CO TRAINED SPOTTER
REPORTED AT BROOMFIELD BY KANSAS SPOTTER
SN523.
0643 PM HAIL 3 NE ENGLEWOOD 39.68N 104.96W
07/04/2019 M1.00 INCH DENVER CO TRAINED SPOTTER
REPORTED AT UNIVERSITY OF DENVER, GE27.
0642 PM HAIL 1 W CENTENNIAL 39.59N 104.89W
07/04/2019 M0.25 INCH ARAPAHOE CO TRAINED SPOTTER
AR398.
0640 PM HAIL 5 SE KUTCH 38.84N 103.81W
07/04/2019 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0636 PM HAIL LAKEWOOD 39.70N 105.11W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0634 PM HAIL 1 NW DENVER 39.75N 105.01W
07/04/2019 M0.70 INCH DENVER CO PUBLIC
0630 PM HAIL 3 NW COLUMBINE 39.63N 105.10W
07/04/2019 M1.50 INCH DENVER CO PUBLIC
0628 PM HAIL 1 E EDGEWATER 39.75N 105.04W
07/04/2019 M1.00 INCH DENVER CO PUBLIC
REPORT VIA TWITTER.
0626 PM HAIL 1 SE MORRISON 39.64N 105.16W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0625 PM HAIL 2 N KEN CARYL 39.61N 105.15W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0623 PM HAIL 1 NE KEN CARYL 39.59N 105.13W
07/04/2019 M1.50 INCH JEFFERSON CO TRAINED SPOTTER
0620 PM HAIL 2 SSE EDGEWATER 39.73N 105.05W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0619 PM HAIL 2 NW DENVER 39.76N 105.01W
07/04/2019 M0.75 INCH DENVER CO PUBLIC
DE397.
0555 PM HAIL 2 NE CHERRY CREEK RESER 39.65N 104.84W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1141.
0549 PM HAIL 2 NE GREENWOOD VILLAGE 39.64N 104.91W
07/04/2019 M0.88 INCH DENVER CO PUBLIC
0538 PM HAIL 1 SW LONE TREE 39.53N 104.90W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0538 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/04/2019 M1.25 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0535 PM HAIL 3 NW LONE TREE 39.57N 104.91W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1171.
0530 PM HAIL 2 N LONE TREE 39.57N 104.89W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0529 PM HAIL LONE TREE 39.54N 104.89W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0528 PM HAIL 1 WSW BUCKLEY AFB 39.70N 104.77W
07/04/2019 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0505 PM HAIL PARKER 39.51N 104.76W
07/04/2019 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0454 PM HAIL 1 E PARKER 39.51N 104.74W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0452 PM HAIL 2 E PARKER 39.50N 104.73W
07/04/2019 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0445 PM HAIL 2 E PARKER 39.51N 104.73W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0420 PM HAIL 2 ENE FRANKTOWN 39.40N 104.71W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0413 PM HAIL 7 SE CASTLE ROCK 39.31N 104.76W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0350 PM HAIL 1 S PARKER 39.49N 104.77W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:12 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 48 min |
| Jul 4, 6:16 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 44 min |
| Jul 4, 6:18 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 31 min |
| Jul 4, 6:33 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver | 18 min |
| Jul 4, 6:46 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 44 min |
| Jul 4, 6:48 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 27 min |
| Jul 4, 6:56 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield | 17 min |
| Jul 4, 7:24 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 27 min |
| Jul 4, 7:31 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 44 min |
| Jul 4, 7:39 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 19 min |
| Jul 4, 7:48 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 27 min |
| Jul 4, 7:50 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 25 min |
| Jul 4, 8:18 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 27 min |
| Jul 4, 8:41 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 34 min |
| Jul 4, 8:53 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 37 min |
| Jul 4, 9:41 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 49 min |
| Jul 5, 4:02 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 43 min |
| Jul 5, 4:31 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 44 min |
| Jul 5, 4:43 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 36 min |
| Jul 5, 5:10 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 24 min |
| Jul 5, 5:26 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 49 min |
| Jul 5, 5:51 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 39 min |
Nearby
Tornado Warnings in Colorado, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.